Coupling approach to white-forced nonlinear PDE's

S B Kuksin, Armen Shirikyan

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)567-602
Number of pages36
JournalJournal de Mathématiques Pures et Appliquées
Volume81
Publication statusPublished - 2002

Cite this

Kuksin, S B ; Shirikyan, Armen. / Coupling approach to white-forced nonlinear PDE's. In: Journal de Mathématiques Pures et Appliquées. 2002 ; Vol. 81. pp. 567-602.
@article{ab814734f66b49d68c96e008f44d0b20,
title = "Coupling approach to white-forced nonlinear PDE's",
author = "Kuksin, {S B} and Armen Shirikyan",
year = "2002",
language = "English",
volume = "81",
pages = "567--602",
journal = "Journal de Math{\'e}matiques Pures et Appliqu{\'e}es",
issn = "0021-7824",
publisher = "Elsevier Masson SAS",

}

Coupling approach to white-forced nonlinear PDE's. / Kuksin, S B; Shirikyan, Armen.

In: Journal de Mathématiques Pures et Appliquées, Vol. 81, 2002, p. 567-602.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Coupling approach to white-forced nonlinear PDE's

AU - Kuksin, S B

AU - Shirikyan, Armen

PY - 2002

Y1 - 2002

M3 - Article

VL - 81

SP - 567

EP - 602

JO - Journal de Mathématiques Pures et Appliquées

JF - Journal de Mathématiques Pures et Appliquées

SN - 0021-7824

ER -